# SDR SWAA2025060565234

- Difficulty date: April 28, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED STA500D AND STR19R FWD CARGO COMPARTMENT 2025-290963<[01] REPLACED GUSSET AND FASTENERS LOCATED STA500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G AND DWG 143A7902 SHEET:174 REV:- SEE INDIVIDUAL SIGNS OFF BELOW;[02] REPLACED GUSSET AND FASTENERS LOCATED STA500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G AND DWG 143A7902 SHEET:174 REV:- SEE INDIVIDUAL SIGNS OFF BELOW;[03] REPLACED GUSSET AND FASTENERS LOCATED STA500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G AND DWG 143A7902 SHEET:174 REV:- SEE INDIVIDUAL SIGNS OFF BELOW  RII
